# SDR AALA960130

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Piston
- Part number: 5920629519
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - FLT NR 151 - AFTER TAKEOFF DCA WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  RECYCLED LANDING GEAR WITH SAME RESULTS.  AIRCRAFT DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT PISTON.  SERVICED NOSE LANDING GEAR WITH OIL AND NITROGEN AND ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
